Copaxone and hair loss
avatar
vikinglady603 posted:
Has anyone had hair loss after starting Copaxone?
I love this drug, and have no problems with it, but wondered if anyone else's hair is thinning out since taking it?
Reply
 
avatar
mmthlvr responded:
Yep, but it also grows really fast. I have to get a hair cut every 3-4 weeks. My right side seems quite a bit thinner then the left.
 
avatar
ireneliz responded:
yes!!!!!! i do have hair loss since i have been on copaxone since sept. 2011 i was kinda of upset but said to myself well it could be worse
 
avatar
swampster1952 responded:
Hello VL,

I have been on copaxone for about 15 months and I have not noticed any increase in hair loss.

I did however lose all my hair for a while when I accidentally burned it all off will trying to light a hooka filled with some fine Morracan hashish (used soley for medicinal purposes only mind you!) However it did all grow back, even if it is a little kinky in places.

I am one of the lucky ones though, since I have never had any negative side effects from any of the drugs I have taken for MS. Lucky me I know...

Dave
 
avatar
spanky1027 replied to swampster1952's response:
Hi,
The hair loss seems to be a temporary thing, it only happened for a short time.
I am with you on being one of the lucky ones, I have no negative side effects for any of my MS medication.
I think you just have to get used it. We are lucky to have the availability of the medications for MS.
Twenty years ago, not so much, so I feel very lucky they have drugs like Copaxone that make such a huge difference.
VL